Hair loss drugs causes sexual weakness in men– KATH Doctors

Medics at the Komfo Anokye Teaching Hospital (KATH) have indicated that a tablet potent in curing baldness and growing back lost hair could cause sexual weakness in men who use them.

Disclosing this on the Ultimate Breakfast with Host Lantam Papanko, Dermatologist with (KATH) Dr Martin Adjei indicated that the tablet had shown enough potency in helping people who hitherto had no hair on their bodies to grow hairs.

“If we find the cause, we can always grow the hair. I have patients who have lost hair the entire body, and I have been able to grow the hair back for them. We have drugs in the world and we have it here in Kumasi,” he explained.

“The tablet has some side effects. Males may have some sexual weakness. So I remember it was only one man that I prescribed for but the wife came and attacked me because she read about the side effects and she wasn’t happy,” he added.

But Ultimate News’ interaction with some bald men whether or not they would want to choose such drug damning the side effects was in the negative.

Any other option to grow hair on the baldness will be appreciated. But definitely not to lose their ‘manness’.

“To be able to satisfy my woman in bed is what makes me a man and not my hair. It is women who fancy hair but men also fancy their manhood, “a bald man responded.

“I think more or less baldness is something natural and I don’t see anything wrong with that and I will not go in for such a drug to re-grow my hair,” another indicated.

“Personally I think what makes me a man, is the ability to satisfy my woman in bed and also give birth. So I wouldn’t opt for getting my hair looking nice and going impotent,” a bald who wants to remain anonymous said.

Dr Adjei however indicated that there was a solution which could equally be applied on the ‘sakora” part of the body to induce the hair growth.

By: Ghana/Ultimatefmonline.com/106.9FM/Ivan Heathcote-Fumador